# SDR ASAA0691122

- Difficulty date: October 22, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 14,338 hours, 5,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161079
- Condition: Gouged
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FIT FLOOR PANEL NR 3 UPPER SURFACE GOUGED REPAIRED IAW SRM 51 04 05 FIG 2.
